MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INQUIRY¿ OPTIMA¿ DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. INQUIRY¿ OPTIMA¿ DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING
Model Number IBI-81659
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac perforation could not be conclusively determined.Per the ifu, vascular perforation is an inherent risk of any electrode placement.
 
Event or Problem Description
Related manufacturing reference: 3008452825-2018-00186, 3008452825-2018-00189, 3008452825-2018-00190, 3005334138-2018-00171, 3008452825-2018-00191, 3005334138-2018-00172, 3005334138-2018-00173.During an atrial fibrillation ablation procedure a cardiac perforation occurred.During routine echocardiography a small effusion was diagnosed.The patient's blood pressure was stable.Octaplex was administered to reverse anticoagulant therapy and the patient was transferred to the coronary care unit.The patient recovered and was stable.

Brand Name
INQUIRY¿ OPTIMA¿ DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key7633504
Report Number2030404-2018-00046
Device Sequence Number16499981
Product Code DRF
UDI-Device Identifier05414734305150
UDI-Public05414734305150
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K402775
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberIBI-81659
Device Lot Number5839384
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR¿ HD GRID MAPPING CATHETE; AGILIS¿ NXT STEERABLE INTRODUCER; BRK¿ TRANSSEPTAL NEEDLE; INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; SUPREME¿ ELECTROPHYSIOLOGY CATHETER; SWARTZ¿ BRAIDED TRANSSEPTAL INTRODUCER; TACTICATH¿ SENSOR ENABLED¿
Outcome Attributed to Adverse Event Required Intervention;